MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 20X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 20X1 RB; PISTON SYRINGE
Catalog Number 309578
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 9037866 , medical device expiration date: 2024-01-31, device manufacture date: 2019-02-06.Medical device lot #: 9044707, medical device expiration date: 2024-01-31, device manufacture date: 2019-02-13.
 
Event or Problem Description
It was reported that two syringes 3ml ll w/ndl 20x1 rb experienced leakage past the stopper during use.The following information was provided by the initial reporter: material no: 309578 batch no: 9037866 & 9044707.Customer reported: i don¿t think i have had this happen before, rn was drawing up a dose and the syringe had a faulty rubber stopper.Medication began running out of syringe so we lost the dose.The nurses tell me this is the second faulty syringe is a few weeks so they are now really watching when they remove them from their sealed plastic.

Brand Name
SYRINGE 3ML LL W/NDL 20X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9193108
Report Number1213809-2019-01044
Device Sequence Number2936838
Product Code FMF
UDI-Device Identifier30382903095781
UDI-Public30382903095781
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309578
Device Lot NumberSEE H.10
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;